MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE, ABS, IMPLANT; SMOOTH FIXATION PIN

ARTHREX, INC. TIGHTROPE, ABS, IMPLANT; SMOOTH FIXATION PIN
Model Number TIGHTROPE, ABS, IMPLANT
Medical Device Problem Codes Detachment of Device or Device Component (2907); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery the tightrope separated.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.***update (b)(6) 2023 nen: further information was provided and revealed that the suture knot has come loose.
 
Additional Manufacturer Narrative
Complaint is confirmed.Upon visual inspection, it was noted that the device was dissembled when one of the tails was pulled out.Functional test was not performed due to the damage to the device.The most likely cause can be attributed to a use error due to one of the tails being pulled out and dissembled in one of the splice areas of the device.

Brand Name
TIGHTROPE, ABS, IMPLANT
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17645647
Report Number1220246-2023-07665
Device Sequence Number7769729
Product Code MAI
UDI-Device Identifier00888867019706
UDI-Public00888867019706
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K221128
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIGHTROPE, ABS, IMPLANT
Device Catalogue NumberAR-1588TN
Device Lot Number15058075
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2023
Supplement Date Received by Manufacturer07/31/2023
Initial Report FDA Received Date08/29/2023
Supplement Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown